MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number TLEAD1058-50B
Medical Device Problem Codes Break (1069); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H1.Only one option can be selected.However, this case is both a malfunction and serious injury.A review of the device's manufacturing records was completed, including batch history and device history; there were no deviations or nonconformities associated with the reported event.The device was not returned for evaluation, which limited the ability to conduct any physical, functional, and/or root cause analysis.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.
 
Event or Problem Description
The patient reported the trial leads came out on their own.Patient said one lead was intact and the other was broken and she thought part of the lead was still implanted.
 
Event or Problem Description
Additional information provided per the patient, they believe everything was removed.There were no xrays to confirm.The patient said the lead was broken but all parts seemed to be accounted for and no longer implanted.The patient is currently in a nursing home / rehab facility due to a foot ulcer and will follow up with trialing physician when she is sent home.There have been no reports of further complications regarding this event.
 
Additional Manufacturer Narrative
Updated sections: b1, b3, b5, d6b, h1, h6 codes for medical device problem code and type of investigation.B1, h1: this is just an adverse event, not a malfunction.D6b.The exact date for the explant is unknown.Nevro submits this report in compliance with fda¿s medical device reporting regulations under 21 cfr part 803.Nevro has complied with regulatory investigation requirements and is submitting all information that is reasonably known to us at this time.However, we may not have been able to confirm this information or complete the investigation within the timeframe for filing this report.We may have given no response or an incomplete response to certain questions because we do not currently have information available to provide a complete response.If we later obtain any required information that was not available at the time of this initial report, we will submit a supplemental report.This report is not an admission by anyone that the product described in this report was defective, that it malfunctioned, or that it caused or contributed to the event described in this report.We may conclude that the device had no defect, did not malfunction, or did not cause or contribute to a reportable event.Some of the items on this form include forced-choice terms used by the fda for reporting purposes that do not necessarily reflect nevro¿s conclusions about the causes or nature of the event.This statement should be included with any freedom of information act response.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
Manufacturer Contact
john paxton
1800 bridge parkway
redwood city, CA 94065
6504332730
MDR Report Key23761286
Report Number3008514029-2025-00926
Device Sequence Number18684641
Product Code LGW
UDI-Device Identifier00813426021098
UDI-Public00813426021098
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTLEAD1058-50B
Device Lot Number94598053
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown